Vol. 39, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A generalization of a theorem of F. Riesz

Frank Norris Huggins

Vol. 39 (1971), No. 3, 695–701
Abstract

In this paper, the concept of bounded slope variation, that of the derivative of a function with respect to an increasing function, and the Lane integral are used to obtain a generalization of a theorem of Frédéric Riesz.

Mathematical Subject Classification 2000
Primary: 26A45
Milestones
Revised: 17 February 1971
Published: 1 December 1971
Authors
Frank Norris Huggins